# SDR 29GA2019060400001

- Difficulty date: June 3, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 38,313 hours, 42,890 cycles
- Engine: Ge CT79B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: D49412001
- Part serial: 3481190
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 0140,   AFTER TAKE OFF TRIED TO PULL THE L/G HANDLE UP POSITION, HANDLE WOULD NOT MOVE,  A LITTLE LATER HANDLE SUCESSFULLY MOVED TO THE UP POSITION.  R & R LANDING GEAR CONTROL UNIT IAW AMM 32-31-05-02, OPS CHECK GOOD.
